# SDR AALA202206247468

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG32054
- Condition: Damaged
- Location: Zone 800 - Doors
- Part time: 6,852 hours, 3,101 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMAGED GIRT. REMOVED DAMAGED SLIDE AND REPLACED WITH NEW SLIDE PER AMM 25-6601.
